Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Formulae to Improve Wald's Approximation for Some Properties of Sequential Tests

G. M. Tallis and M. K. Vagholkar
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 27, No. 1 (1965), pp. 74-81
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2984481
Page Count: 8
  • Read Online (Free)
  • Download ($29.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Formulae to Improve Wald's Approximation for Some Properties of Sequential Tests
Preview not available

Abstract

Wald's fundamental identity for a sequential probability ratio test is derived in a rather different way and, with some assumptions, it is used to derive formulae to improve Wald's approximations for the operating characteristic and the average sample number functions.

Page Thumbnails

  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75
  • Thumbnail: Page 
76
    76
  • Thumbnail: Page 
77
    77
  • Thumbnail: Page 
78
    78
  • Thumbnail: Page 
79
    79
  • Thumbnail: Page 
80
    80
  • Thumbnail: Page 
81
    81